# SDR ASAA2013031894330

- Difficulty date: March 18, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 47,158 hours, 26,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338599
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 945 AFT FLOOR PANEL HAS CORROSION ON AFT RT END.  REMOVED, FABRICATED NEW AND INSTALLED NEW FLOOR PANEL IAW AMM 25-52-51-004-001, PARA C, 25-52-51-404-011 PARA D, SRM 51-40-05, FIG 2, DETAIL I, 51-20-01 PARA G AND SOPM 20-41-02, PARA 6F.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-60-53, FIG 101, DETAIL ,.
